Abdominal aortic aneurysms: An autoimmune disease?

Jagadesham, Vamshi P., Scott, D. Juilan A. and Carding, Simon R. (2008) Abdominal aortic aneurysms: An autoimmune disease? Trends in Molecular Medicine, 14 (12). pp. 522-529. ISSN 1471-499X

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Medicine and Health Sciences > Norwich Medical School
Depositing User: EPrints Services
Date Deposited: 25 Nov 2010 11:13
Last Modified: 24 Oct 2019 09:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/15088
DOI: 10.1016/j.molmed.2008.09.008

Actions (login required)

View Item View Item